# SDR 98FDEA00557

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0698 - LFEC IND 10 PERCENT MATERIAL LOSS JUST ABOVE STR 23 LT, 2 AFT OF BS 360 FRAME.  DAMAGED AREA, REMOVED AND REPLACED DOUBLER INSTALLED PER SRM 53-30-3 PG 14B-14D.
